# SDR COM60540

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304448
- Condition: Leaking
- Location: Lt Engine
- Part time: 3,243 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE LT ENGINE DRIVEN HYDRAULIC PUMP IS LEAKING FLUID.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP.
